# SDR SWIA202158904

- Difficulty date: April 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING #1 SLAT - SLAT TRACK 1-2, PITTING 2 AREAS ON LOWER FACE CONTACT SURFACES.    (C-CHECK RO: 6/20/21) / REMOVED PITTING FROM THE LH WING #1 SLAT TRACK 1-2 "WITHIN LIMITS" REF MHIRJ REO 670-57-42-1073 REV-- DATED 2021-05-06.  LUBRICATED TRACK, NO DEFECTS, ALL CHECKS GOOD.  COMPLIED WITH ST 51-900-1002-SKY.
